# SDR C2XA95IA036

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 82363
- Condition: Worn
- Location: Lt Wing Ail
- Part time: 5,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING INSPECTION CHECK '3C' ZONAL INSPECTION OF LEFT AILERON TRIM TAB, FOUND ABNORMAL WEAR AT TRIM ACTUATOR FORWARD ATTACHMENT.  DISASSEMBLED CLEANED AND INSPECTED, FOUND ACTUATOR FORWARD ATTACHMENT FITTING HOLES ELONGATED.  REPLACED TRIM ACTUATOR AND ATTACHMENT HARDWARE, PERFORMED OPERATIONAL CHECKS.  WORK PERFORMED IAW ATR 42 MM JIC 27-12-71.  TOTAL CYCLES 6,468.
